# SDR COMA0060257

- Difficulty date: March 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 12681
- Condition: Malfunctioned
- Location: Cowl
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COWL ANTI-ICE WARNING DURING TAKEOFF.  REPLACED COWL PRESSURE SWITCH.
